# SDR DXTA200701887

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 264 hours, 175 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

DURING NOSEGEAR RETRACTION, STRONG BANGING AND FLASHING UNSAFE LIGHT DURING MULTIPLE ATTEMPTS ON OCF. ALSO; GRINDING OR RUBBING SOUND DURING ALL GEAR RETRACTIONS ON TAKE OFF AND LEVEL FLIGHT. PERFORMED OPS CK PER CESSNA 680 MM 32-60-00. COULD NOT DUPLICATE. REMOVED BRAKE METERING VALVE P/N 9914652-6 S/N 208 AND INSTALLED SERVICEABLE BRAKE METERING VALVE P/N 9914652-6 S/N 298. PERFORMED OPS CK & LEAK CK GOOD I/A/W CESSNA 680 M/M 32-42-30
